# SDR UALA2012090605044

- Difficulty date: September 5, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,224 hours, 22,593 cycles
- Engine: Pwa PW2037
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3800022105
- Part serial: 105
- Condition: Faulty
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RATIO CHANGER PART NUMBER 3800022-105 CURRENTLY INSTALLED AND REQUIRES REPLACEMENT PER WC 5R2717147 SEQ#448.  REMOVED AND REPLACED RUDDER RATION ACTUATOR PER AMM.  OPS, LEAK AND RIG CHECK GOOD.
